# SDR IXXA2024060202

- Difficulty date: May 27, 2024
- Submitted: June 2, 2024
- Operation: Air carrier
- Aircraft: N311AZ
- Make and model: Boeing 767-300
- Aircraft serial: 25316
- Aircraft time: 101,456 hours, 32,279 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Bracket
- Part number: 368531694490205
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT BRACKET CRACKED IN HALF AT STA 1562 RBL-79 IAW B767 SRM 51-40-02-8, RBL79, STR 21R
